Acta Mathematica Sinica

, Volume 6, Issue 2, pp 131–147 | Cite as

Boundedness of paracommutators onL p -spaces



Paracommutator was first introduced and studied by Janson and Peetre in 1985. They mainly discussed its boundedness and Schatten-von Neumann properties onL2-space. In this paper we study the boundedness of paracommutator onL p -spaces and obtain some useful criteria.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Calderon, A. P., Commutators of singular integral operators,Proc. Nat. Acad. Sci. U.S.A.,53 (1965), 1092–1099.Google Scholar
  2. [2]
    Cohen, J., A sharp estimate for a multilinear singular integral in ℝn,Indiana Univ. Math. J.,30 (1981).Google Scholar
  3. [3]
    Coifman, R. R. & Meyer, Y., On commutators of singular integrals and bilinear singular integrals,Trans. Amer. Math. Soc.,212 (1975).Google Scholar
  4. [4]
    - & -, Au dela des operateurs pseudodifferentiels,Asterisque,57 (1978).Google Scholar
  5. [5]
    —, Rochberg, R., & Weiss, G., Facterization theorems for Hardy spaces in several variables,Ann. of Math.,103 (1976). 611–635.Google Scholar
  6. [6]
    Fefferman, C., Inequalities for strongly singular convolution operators,Acta Math.,124 (1970), 9–36.Google Scholar
  7. [7]
    Hirschman, I.I., On multiplier transformations,Duke Math. J.,26 (1959), 221–242.Google Scholar
  8. [8]
    Janson, S., Mean oscillation and commutators of singular integral operators,Ark. Mat.,16 (1978), 263–270.Google Scholar
  9. [9]
    - & Peetre, J., Paracommutators-boundedness and Schatten-von Neumann properties, Technical report 1985 (15). Univ. Stockholm.Google Scholar
  10. [10]
    —,— & Semmes, S., On the action of Hankel and Toeplitz operators on some function spaces,Duke Math. J.,51 (1984), 937–958.Google Scholar
  11. [11]
    Peller, V. V., Nuclear Hankel operators acting betweenH p spaces, Operator Theory:Adv. Appl.,14 (1984), 213–220.Google Scholar
  12. [12]
    Qian Tao & Li Chun, Pointwise estimates for a class of singular integral and higher commutators,Acta Math. Sinica, New Series,2 (1986), 248–259.Google Scholar
  13. [13]
    Stein, E. M., Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, 1970.Google Scholar
  14. [14]
    Uchiyama, A., On the compactness of operators of Hankel type,Tôhoku Math. J.,30 (1978), 163–171.Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Li Chun
    • 1
  1. 1.Department of MathematicsPeking UniversityChina

Personalised recommendations